Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Minimum Degree, Leaf Number, and Hamiltonicity

S. Mukwembi
The American Mathematical Monthly
Vol. 120, No. 2 (February 2013), p. 115
DOI: 10.4169/amer.math.monthly.120.02.115
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.02.115
Page Count: 1
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Abstract Let G be a finite connected graph with minimum degree δ > 4. The leaf number L(G) of G is defined as the maximum number of leaf vertices contained in a spanning tree of G. We show that if δ ≥ L(G) − 1, then G is Hamiltonian. This confirms, and improves, a conjecture of the computer program Graffiti.pc.

Page Thumbnails